# SDR SIMA20251206002

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005-001 CORROSION ON RH FLOOR BEAM AT FR 86, Y= +10.748". (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORRODED AREA ON RH FLOOR BEAM AT FR 86, Y= +10.748" PER EMB-175 SRM 51-10-03. BLENDED AREA MEASURES (L=- 1.2?, W=.5?, H= .065?) AND IS FOUND TO BE OUT OF LIMITS PER EMB-175 SRM 53-23-10/AD02. LOCATED, DRILLED AND DEBURED NEW BEAM PN 170-65669-004, IAW E-175 SRM 51-40-02. APPLIED TOPCOAT TO FASTENERS IAW E 175 - SRM 51-23-06. REMOVED AND REPLACED RH FLOOR BEAM FROM FRS86-89 Y+10" PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
